Marie Doumic

Ingénieure en Chef des Ponts et Forêts

Coordinator of MAMBA project-team (Inria, CNRS and Sorbonne Université)

2016-2018: sabbatical stay at Wolfgang Pauli,  University of Vienna, Austria

2012-2018: principal investigator of the ERC Starting Grant SKIPPERAD

CONTACT

marie [dot] doumic [at] inria [dot] fr

Laboratoire Jacques-Louis Lions, 4 place Jussieu,  couloir 15-16, bureau 308 (3è étage)

PH.D STUDENTS

Pierre Gabriel (2008-2011) co-supervised with Benoît Perthame, now assistant professor at the University of Versailles -Saint-Quentin

Hadjer Wafaâ Haffaf (2011-2014), co-supervised with Benoît Perthame, now assistant professor at the University of Tlemcen

Thibault Bourgeron (2012-2015), co-supervised with Benoît Perthame

Adélaïde Olivier (2012-2015), co-supervised with Marc Hoffmann, now assistant professor at the University of Orsay Paris Sud

Aurora Armiento (2013-2016), co-supervised with Philippe Moireau, now consultant at Synechron

Sarah Eugène (2013-2016), co-supervised with Philippe Robert, now vice president at Goldman Sachs

Hugo Martin (2016-…), co-supervised with Pierre Gabriel 

Mathieu Mezache (2016-…), co-supervised with Human Rezaei

Delacour Julia (2017-…), co-supervised with Christian Schmeiser

Cécile della Valle (2018-…), co-supervised with Philippe Moireau

PUBLICATIONS

Publications HAL

2018

Journal articles

titre
Long-time asymptotics for polymerization models
auteur
Juan Calvo, Marie Doumic, Benoît Perthame
article
Communications in Mathematical Physics, Springer Verlag, 2018, 363 (1), pp.111-137. 〈https://link.springer.com/article/10.1007/s00220-018-3218-5#citeas〉. 〈10.1007/s00220-018-3218-5〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01570292/file/CDP_def_hal.pdf BibTex
titre
Estimating the division rate and kernel in the fragmentation equation
auteur
Marie Doumic, Miguel Escobedo, Magali Tournus
article
Annales de l’Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, In press, 〈10.1016/j.anihpc.2018.03.004〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01501811/file/DET17_rev_hal.pdf BibTex

Directions of work or proceedings

titre
Explicit Solution and Fine Asymptotics for a Critical Growth-Fragmentation Equation
auteur
Marie Doumic, Bruce Van Brunt
article
62, pp.30-42, 2018, 〈10.1051/proc/201862030〉. 〈https://www.esaim-proc.org/articles/proc/abs/2018/02/proc_esaim2018_030/proc_esaim2018_030.html〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01510960/file/BruceMarie_Proc_def_hal.pdf BibTex

Preprints, Working Papers, …

titre
A bi-monomeric, nonlinear Becker-Döring-type system to capture oscillatory aggregation kinetics in prion dynamics
auteur
Marie Doumic, Klemens Fellner, Mathieu Mezache, Human Rezaei
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01863748/file/PeriodicBeckerDoring_MD23.pdf BibTex
titre
Relative Entropy Method for Measure Solutions of the Growth-Fragmentation Equation
auteur
Tomasz Dębiec, Marie Doumic, Piotr Gwiazda, Emil Wiedemann
article
2018
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01762974/file/GRE_2102_MD3.pdf BibTex

2017

Journal articles

titre
The mechanism of monomer transfer between two structurally distinct PrP oligomers
auteur
Aurora Armiento, Philippe Moireau, Davy Martin, Nad’a Lepejova, Marie Doumic, Human Rezaei
article
PLoS ONE, Public Library of Science, 2017, 12 (7), 〈10.1371/journal.pone.0180538〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01574346/file/journal.pone.0180538.pdf BibTex
titre
Toward an integrated workforce planning framework using structured equations
auteur
Marie Doumic, Benoît Perthame, Edouard Ribes, Delphine Salort, Nathan Toubiana
article
European Journal of Operational Research, Elsevier, 2017, 262, 〈10.1016/j.ejor.2017.03.076〉
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01343368/file/DoumicPerthamesRibesSalortToubiana_nocolor.pdf BibTex
titre
A numerical scheme for the early steps of nucleation-aggregation Models
auteur
H. T. Banks, Marie Doumic-Jauffret, Carola Kruse
article
Journal of Mathematical Biology, Springer Verlag (Germany), 2017, 74 (1-2), pp.259-287. 〈10.1007/s00285-016-1026-0〉
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00954437/file/Nucleation_NumericalScheme_M12.pdf BibTex

Preprints, Working Papers, …

titre
Strategic Workforce Planning and sales force : a demographic approach to productivity
auteur
Marie Doumic, Mathieu Mezache, Benoît Perthame, Edouard Ribes, Delphine Salort
article
2017
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01449812/file/SWP_StudyCase_Productivity_MD4_ER4.pdf BibTex

Videos

titre
Simulation of the critical fragmentation equation with binary fission
auteur
Marie Doumic
article
2017
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/medihal-01510970/file/fragbinary.mp4 https://hal.archives-ouvertes.fr/medihal-01510970/file/fragbinary.avi BibTex

2016

Journal articles

titre
Asymptotics of Stochastic Protein Assembly Models
auteur
Marie Doumic, Sarah Eugene, Philippe Robert
article
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2016, 76 (6), pp.20. 〈10.1137/16M1066920〉
Accès au bibtex
https://arxiv.org/pdf/1603.06335 BibTex
titre
Time Asymptotics for a Critical Case in Fragmentation and Growth-Fragmentation Equations
auteur
Marie Doumic, Miguel Escobedo
article
Kinetic and Related Models , AIMS, 2016, 9 (2), pp.47. 〈https://aimsciences.org/journals/displayArticlesnew.jsp?paperID=12370〉. 〈10.3934/krm.2016.9.251〉
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01080361/file/MiMa_KRM_TemplateMa3.pdf BibTex
titre
Insights into the variability of nucleated amyloid polymerization by a minimalistic model of stochastic protein assembly
auteur
Sarah Eugene, Wei-Feng Xue, Philippe Robert, Marie Doumic-Jauffret
article
Journal of Chemical Physics, American Institute of Physics, 2016, 144 (17), pp.12. 〈10.1063/1.4947472〉
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01205549/file/Hal.pdf BibTex
titre
Estimation from Moments Measurements for Amyloid Depolymerisation
auteur
Aurora Armiento, Marie Doumic, Philippe Moireau, Human Rezaei
article
Journal of Theoretical Biology, Elsevier, 2016, 〈10.1016/j.jtbi.2016.02.037〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01248255/file/ADMR_paper.pdf BibTex

Preprints, Working Papers, …

titre
Cyclic asymptotic behaviour of a population reproducing by fission into two equal parts
auteur
Etienne Bernard, Marie Doumic, Pierre Gabriel
article
2016
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01363549/file/BernardDoumicGabriel_final_hal.pdf BibTex

Videos

titre
Simulation of the growth-fragmentation equation in a periodic case – Non-dissipative numerical scheme
auteur
Marie Doumic
article
2016
Accès au texte intégral et bibtex
https://hal.inria.fr/medihal-01407826/file/smooth.mp4 BibTex

2015

Journal articles

titre
Microscopic approach of a time elapsed neural model
auteur
Julien Chevallier, Maria J. Caceres, Marie Doumic, Patricia Reynaud-Bouret
article
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2015, http://www.worldscientific.com/doi/10.1142/S021820251550058X. 〈10.1142/S021820251550058X〉
Accès au texte intégral et bibtex
https://hal.sorbonne-universite.fr/hal-01159215/file/PDE_Hawkes_Marie11.pdf BibTex
titre
The asymmetry of telomere replication contributes to replicative senescence heterogeneity
auteur
Thibault Bourgeron, Zhou Xu, Marie Doumic, Maria Teresa Teixeira
article
Scientific Reports, Nature Publishing Group, 2015, 5, pp.15326. 〈10.1038/srep15326〉
Accès au texte intégral et bibtex
https://hal.sorbonne-universite.fr/hal-01272075/file/srep15326.pdf BibTex
titre
Information Content in Data Sets for a Nucleated-Polymerization Model
auteur
H. T. Banks, Marie Doumic, Carola Kruse, Stephanie Prigent, H Rezaei
article
Journal of Biological Dynamics, Taylor & Francis Open, 2015, 9 (1), pp.26. 〈http://www.tandfonline.com/doi/pdf/10.1080/17513758.2015.1050465〉. 〈10.1080/17513758.2015.1050465〉
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01123847/file/BDK2_11_30_14.pdf BibTex
titre
Statistical estimation of a growth-fragmentation model observed on a genealogical tree
auteur
Marie Doumic, Marc Hoffmann, Nathalie Krell, Lydia Robert
article
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2015, 21 (3), pp.1760-1799
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01102799/file/DHKR_modified.pdf BibTex

2014

Journal articles

titre
Size distribution of amyloid brils. Mathematical models and experimental data.
auteur
Stephanie Prigent, Hadjer Wafaa Haffaf, H. T. Banks, M. Hoffmann, Human Rezaei, Marie Doumic
article
International Journal of Pure and Applied Mathematics, Academic Publishing Ltd, 2014, 93 (6), pp.845-878. 〈10.12732/ijpam.v93i6.10〉
Accès au texte intégral et bibtex
https://hal.sorbonne-universite.fr/hal-00958785/file/SizeDistribabstract.pdf BibTex
titre
Estimating the Division Rate of the Self-Similar Growth-Fragmentation Equation
auteur
Thibault Bourgeron, Marie Doumic, Miguel Escobedo
article
Inverse Problems, IOP Publishing, 2014, 30 (2), pp.025007, 28. 〈http://dx.doi.org/10.1088/0266-5611/30/2/025007〉
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00858488/file/BDE.pdf BibTex
titre
Division in Escherichia coli is triggered by a size-sensing rather than a timing mechanism
auteur
Lydia Robert, Marc Hoffmann, Nathalie Krell, Stéphane Aymerich, Jérôme Robert, Marie Doumic
article
BMC Biology, BioMed Central, 2014, 12 (1), pp.17. 〈10.1186/1741-7007-12-17〉
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00981312/file/1741-7007-12-17.pdf BibTex

2013

Journal articles

titre
Estimating the Division Rate for the Growth-Fragmentation Equation
auteur
Marie Doumic-Jauffret, Leon M. Tine
article
Journal of Mathematical Biology, Springer Verlag (Germany), 2013, 67 (1), pp.69-103. 〈10.1007/s00285-012-0553-6〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00634539/file/prob_inv_gen_M11.pdf BibTex
titre
Data-driven modeling of SRC control on the mitochondrial pathway of apoptosis: implication for anticancer therapy optimization.
auteur
Annabelle Ballesta, Jonathan Lopez, Nikolay Popgeorgiev, Philippe Gonzalo, Marie Doumic, Germain Gillet
article
PLoS Computational Biology, Public Library of Science, 2013, 9 (4), pp.e1003011. 〈10.1371/journal.pcbi.1003011〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00849021/file/Ballesta_PlosCompBiol_Apoptosis_2013.pdf BibTex

Habilitation à diriger des recherches

titre
Growth-fragmentation equations in biology
auteur
Marie Doumic
article
Analysis of PDEs [math.AP]. Université Pierre et Marie Curie – Paris VI, 2013
Accès au texte intégral et bibtex
https://tel.archives-ouvertes.fr/tel-00844123/file/HDR_Doumic_v8.pdf BibTex

2012

Journal articles

titre
Nonparametric estimation of the division rate of a size-structured population
auteur
Marie Doumic-Jauffret, Marc Hoffmann, Patricia Reynaud-Bouret, Vincent Rivoirard
article
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2012, 50 (2), pp.925–950. 〈10.1137/110828344〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00578694/file/DHRR_final-HAL.pdf BibTex
titre
Self-similarity in a General Aggregation-Fragmentation Problem ; Application to Fitness Analysis
auteur
Vincent Calvez, Marie Doumic-Jauffret, Pierre Gabriel
article
Journal de Mathématiques Pures et Appliquées, Elsevier, 2012, 98 (1), 〈10.1016/j.matpur.2012.01.004〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00539279/file/CDG.pdf BibTex
titre
An efficient kinetic model for assemblies of amyloid fibrils and its application to polyglutamine aggregation.
auteur
Stephanie Prigent, Annabelle Ballesta, Frédérique Charles, Natacha Lenuzza, Pierre Gabriel, Léon Matar Tine, Human Rezaei, Marie Doumic
article
PLoS ONE, Public Library of Science, 2012, 7 (11), pp.e43273. 〈10.1371/journal.pone.0043273〉
Accès au bibtex
BibTex

2011

Journal articles

titre
A Structured Population Model of Cell Differentiation
auteur
Marie Doumic, Anna Marciniak-Czochra, Benoît Perthame, Jorge Zubelli
article
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2011, 71 (6), pp.1918-1940. 〈10.1137/100816584〉
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00541860/file/SSCm15_Hal.pdf BibTex
titre
A new model for the estimation of cell proliferation dynamics using CFSE data.
auteur
H. T. Banks, Karyn L Sutton, W Clayton Thompson, Gennady Bocharov, Marie Doumic, Tim Schenkel, Jordi Argilaguet, Sandra Giest, Cristina Peligero, Andreas Meyerhans
article
Journal of Immunological Methods, Elsevier, 2011, 373 (1-2), pp.143-60. 〈10.1016/j.jim.2011.08.014〉
Accès au bibtex
BibTex

2010

Journal articles

titre
Label Structured Cell Proliferation Models.
auteur
H. T. Banks, Frédérique Charles, Marie Doumic-Jauffret, Karyn L Sutton, W Clayton Thompson
article
Applied Mathematics Letters, Elsevier, 2010, 23 (12), pp.1412-1415. 〈10.1016/j.aml.2010.07.009〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00778074/file/crsc-tr10-10.pdf BibTex
titre
On the Calibration of a Size-Structured Population Model from Experimental Data
auteur
Marie Doumic-Jauffret, Pedro Maia, Jorge Zubelli
article
Acta Biotheoretica, Springer Verlag, 2010, 58 (4), pp.405-413. 〈10.1007/s10441-010-9114-9〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00412637/file/dmz_last_Hal.pdf BibTex
titre
Stability Analysis of a Simplified Yet Complete Model for Chronic Myelegenous Leukemia
auteur
Marie Doumic-Jauffret, Peter Kim, Benoît Perthame
article
Bulletin of Mathematical Biology, Springer Verlag, 2010, 72 (7), pp.1732-1759. 〈10.1007/s11538-009-9500-0.〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00413152/file/paper9_HAL.pdf BibTex
titre
Eigenelements of a General Aggregation-Fragmentation Model
auteur
Marie Doumic-Jauffret, Pierre Gabriel
article
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2010, Vol. 20, No. 5, p. 757-783. 〈10.1142/S021820251000443X〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00408088/file/MDPG.pdf BibTex
titre
Prion dynamics with size dependency-strain phenomena
auteur
Vincent Calvez, Natacha Lenuzza, Marie Doumic, Jean-Philippe Deslys, Franck Mouthon, Benoît Perthame
article
Journal of Biological Dynamics, Taylor & Francis Open, 2010, 4 (1), pp.28-42. 〈10.1080/17513750902935208〉
Accès au bibtex
BibTex

2009

Journal articles

titre
Boundary Value Problem for an Oblique Paraxial Model of Light Propagation
auteur
Marie Doumic-Jauffret
article
Methods and Applications of Analysis, 2009, 16 (1), pp.119-138
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00337162/file/Boundary_HAL_081105.pdf BibTex
titre
Simulation of Laser Beam Propagation With a Paraxial Model in a Tilted Frame
auteur
Marie Doumic, Frédéric Duboc, François Golse, Rémi Sentis
article
Journal of Computational Physics, Elsevier, 2009, 228 (3), pp.861–880. 〈10.1016/j.jcp.2008.10.009〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00327179/file/art_JCP_def_HAL.pdf BibTex
titre
Numerical Solution of an Inverse Problem in Size-Structured Population Dynamics
auteur
Marie Doumic-Jauffret, Benoît Perthame, Jorge Zubelli
article
Inverse Problems, IOP Publishing, 2009, 25 (4), pp.045008. 〈10.1088/0266-5611/25/4/045008〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00327151/file/paper_dpz_june24.pdf BibTex
titre
Scaling limit of a discrete prion dynamics model
auteur
Marie Doumic, Thierry Goudon, Thomas Lepoutre
article
Communications in Mathematical Sciences, International Press, 2009, 7 (4), 〈10.4310/CMS.2009.v7.n4.a3〉
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00403914/file/Scaling_limit_2009_07_05.pdf BibTex

2007

Journal articles

titre
Analysis of a Population Model Structured by the Cells Molecular Content
auteur
Marie Doumic-Jauffret
article
Mathematical Modelling of Natural Phenoma, 2007, 2 (3), pp.121-152. 〈10.1051/mmnp:2007006〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00327131/file/cyclin_DEF4_211107.pdf BibTex

2005

Theses

titre
Etude asymptotique et simulation numérique de la propagation Laser en milieu inhomogène
auteur
Marie Doumic
article
Mathématiques [math]. Université Paris-Diderot – Paris VII, 2005. Français
Accès au texte intégral et bibtex
https://tel.archives-ouvertes.fr/tel-00142670/file/DOUMIC_THESE_2005_05_20.pdf BibTex